# SDR GTIA2025122239220

- Difficulty date: December 21, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N664NK
- Make and model: Airbus A321-231
- Aircraft serial: 7021
- Aircraft time: 31,740 hours, 14,119 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Apu Bay
- Condition: Contaminated
- Location: Zone 300
- Stage of operation: LD
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

FA AND PAX IN ROW 25 SMELLED DIRTY SOCKS DURING TAKE OFF AND LANDING WAS REPORTED TO YHE PILOTS AFTER LANDING DURING TAXI IN PACK 2 AND XBLEED SHOT PER ELIMINATION OF FUMES PROCEDURE FUMES DISSIPATED -INDENTY CAUSE OF SMELL IAW  TSM 05-50-00-810-831A, FOUND APU COMP. CONTAMINATED. PERFOM CLEANING OF APU  IAW AMM 49-16-00 AND R/R RECIRCULATION FILTERS IAW AMM 21-21-41 AND PERFORMED PACK BURNOUT 21-00-00. PERFORMED INSP OF PACK 1 & 2 BAYS NO FINDINGS FOUND ON THEM ( NO TRACES OF OIL)
